# SDR 2007UALA03269

- Difficulty date: August 20, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 68,663 hours, 8,544 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EEL CABLE CUT AT SEAT 39HJK.  08-31-07    REPLACED CONNECTOR, OP CHECKED OK .
